# SDR R61A2022012600056

- Difficulty date: January 13, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 11,368 hours, 7,568 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III, FLOOR PANEL SUPPORT AT FR 89, RBL 38 CORRODED. CENTER FUSELAGE III, FLOOR PANEL SUPPORT AT FR 89, RBL 38 REMOVED AND REPLACED IAW EMB 170 SRM 51-42-01 AND 51-43-01.
